Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having severe leg cramps and discomfort in stomach with occasional diarrhea. Prescribed colpermine. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Suffering severe leg cramps and also some discomfort in stomach area and very occasional diarohea.
Also suffer occasional left side discomfort
Have been prescribed colpermin which I assume is for IBS
Posted Wed, 7 Aug 2013 in Abdominal Pain
Answered by Dr. Shruti Rijhwani 45 minutes later
Dear sir,

Thanks for posting your query on XXXXXXX

Well looking into your history I see that you are getting severe cramps in your legs .Generally it can be a result of electrolyte abnormalities . I advise you to get your calcium , sodium , potassium levels done .

A vitamin D level is also advisable . Since you suffer from IBS it can be the cause of diarrhoea or occasional discomfort you experience . A USG abdomen is advisable to rule out any pathology.

I advise you to see your treating doctor and discuss these possibilities and act according to his advise .

Wish you a good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor